Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

N. Arcozzi - G. Sarfatti

The orthogonal projection on slice functions on the quaternionic sphere

created by stoppato on 09 Nov 2016
modified by sarfatti on 19 Feb 2020

[BibTeX]

Published Paper

Inserted: 9 nov 2016
Last Updated: 19 feb 2020

Journal: J. Phys. Conf. Ser.
Volume: 597
Pages: 012011
Year: 2015
Doi: 10.1088/1742-6596/597/1/012011

ArXiv: 1501.02088 PDF

Abstract:

We study the $L^p$ norm of the orthogonal projection from the space of quaternion valued $L^2$ functions to the closed subspace of slice $L^2$ functions.

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1